# SDR AALA202306265692

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 37,402 hours, 15,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT REPORTS THAT L1 DOOR HANDLE REPEATIVELY KEPT POPPING UP DURING TAKEOFF, LIGHT TURBULENCE LANDING AND GROUND OPERATION APEARS TO BE LOOSE. L1 DOOR HANDLE TORQUED TO HANDLE SHAFT.
